Alert archive / Indiana / Flash Flood Watches in 2017
Flash Flood Watch 4, NWS Northern Indiana
NWS Northern Indiana issued this flash flood watch at Jul 10, 2017, 2:49 PM EDT for 16 counties in Indiana; 4 counties in Ohio. It took effect at Jul 10, 2017, 5:00 PM EDT. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Jul 10, 2017, 2:49 PM EDT (18:49 UTC)
- In effect from
- Jul 10, 2017, 5:00 PM EDT
- Expired
- Jul 11, 2017, 2:00 AM EDT
- In force
- 9 hr
- Issued by
- NWS Northern Indiana
- Flood severity
- None
Counties Adams County, IN, Allen County, IN, Blackford County, IN, Cass County, IN, Fulton County, IN, Grant County, IN, Huntington County, IN, Jay County, IN, Marshall County, IN, Miami County, IN, Pulaski County, IN, Starke County, IN, Wabash County, IN, Wells County, IN, White County, IN, Whitley County, IN, Allen County, OH, Paulding County, OH, Putnam County, OH, Van Wert County, OH
The radar
The Northern Indiana radar (KIWX), 55 km from the middle of the area, began a volume at 18:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 6.8 hours before the alert went out and 218 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 235 J/kg
- Mixed-layer CIN
- -85 J/kg
- Mixed-layer LCL
- 985 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 294 m²/s²
- 0-3 km storm-relative helicity
- 291 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.7
The text
As transmitted.
259 WGUS63 KIWX 101849 FFAIWX URGENT - IMMEDIATE BROADCAST REQUESTED Flood Watch National Weather Service Northern Indiana 249 PM EDT Mon Jul 10 2017 INZ012>018-020-022>027-032>034-OHZ015-016-024-025-110300- /O.NEW.KIWX.FF.A.0004.170710T2100Z-170711T0600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Starke-Pulaski-Marshall-Fulton IN-Kosciusko-Whitley-Allen IN- White-Cass IN-Miami-Wabash-Huntington-Wells-Adams-Grant-Blackford- Jay-Paulding-Putnam-Van Wert-Allen OH- Including the cities of Knox, North Judson, Bass Lake, Winamac, Francesville, Medaryville, Plymouth, Bremen, Culver, Rochester, Akron, Warsaw, Winona Lake, Syracuse, Mentone, Columbia City, Tri-Lakes, South Whitley, Fort Wayne, New Haven, Monticello, Monon, Brookston, Logansport, Royal Center, Peru, Grissom AFB, Mexico, Wabash, North Manchester, Huntington, Roanoke, Bluffton, Ossian, Decatur, Berne, Marion, Gas City, Upland, Hartford City, Montpelier, Portland, Dunkirk, Paulding, Antwerp, Payne, Ottawa, Leipsic, Columbus Grove, Continental, Pandora, Van Wert, Ohio City, Lima, and Spencerville 249 PM EDT Mon Jul 10 2017 /149 PM CDT Mon Jul 10 2017/ ...FLASH FLOOD WATCH IN EFFECT UNTIL 2 AM EDT /1 AM CDT/ TUESDAY... The National Weather Service in Northern Indiana has issued a * Flash Flood Watch for portions of northern Indiana and northwest Ohio, including the following areas, in northern Indiana, Adams, Allen IN, Blackford, Cass IN, Fulton IN, Grant, Huntington, Jay, Kosciusko, Marshall, Miami, Pulaski, Starke, Wabash, Wells, White, and Whitley. In northwest Ohio, Allen OH, Paulding, Putnam, and Van Wert. * Until 2 AM EDT /1 AM CDT/ Tuesday * Thunderstorms are expected to redevelop late this afternoon into this evening across northern Indiana and northwest Ohio, and continue through midnight before diminishing. There is a potential of 1 to 3 inches of rain tonight with localized higher amounts in the stronger showers and thunderstorms, and where thunderstorms track over the same locations repeatedly. Many areas are saturated due to heavy rainfall over the past several days. Additional heavy rainfall tonight may lead to flooding and flash flooding. * Significant rises are possible on area streams and rivers. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to flash flooding. Flash flooding is a very dangerous situation. You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$
1 follow-up statement
879 WGUS63 KIWX 110602 FFAIWX Flood Watch National Weather Service Northern Indiana 202 AM EDT Tue Jul 11 2017 INZ012>018-020-022>027-032>034-OHZ015-016-024-025-110715- /O.EXP.KIWX.FF.A.0004.000000T0000Z-170711T0600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Starke-Pulaski-Marshall-Fulton IN-Kosciusko-Whitley-Allen IN- White-Cass IN-Miami-Wabash-Huntington-Wells-Adams-Grant-Blackford- Jay-Paulding-Putnam-Van Wert-Allen OH- Including the cities of Knox, North Judson, Bass Lake, Winamac, Francesville, Medaryville, Plymouth, Bremen, Culver, Rochester, Akron, Warsaw, Winona Lake, Syracuse, Mentone, Columbia City, Tri-Lakes, South Whitley, Fort Wayne, New Haven, Monticello, Monon, Brookston, Logansport, Royal Center, Peru, Grissom AFB, Mexico, Wabash, North Manchester, Huntington, Roanoke, Bluffton, Ossian, Decatur, Berne, Marion, Gas City, Upland, Hartford City, Montpelier, Portland, Dunkirk, Paulding, Antwerp, Payne, Ottawa, Leipsic, Columbus Grove, Continental, Pandora, Van Wert, Ohio City, Lima, and Spencerville 202 AM EDT Tue Jul 11 2017 /102 AM CDT Tue Jul 11 2017/ ...FLASH FLOOD WATCH WILL EXPIRE AT 2 AM EDT /1 AM CDT/ EARLY THIS MORNING... The Flash Flood Watch for portions of northern Indiana and northwest Ohio will expire at 2 AM EDT /1 AM CDT/ early this morning. Rainfall is gradually diminishing. Although some locations may continue to experience areal flooding through the morning...the risk of additional heavy rain and flash flooding has ended. $$
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this flash flood watch went out at Jul 10, 1:33 PM EDT, 1 hour 16 minutes earlier.
Area forecast discussion, Jul 10, 1:33 PM EDT, 1 hour 16 minutes before
Area Forecast Discussion National Weather Service Northern Indiana 133 PM EDT Mon Jul 10 2017 .SYNOPSIS... Issued at 129 PM EDT Mon Jul 10 2017 Additional showers and thunderstorms will develop late this afternoon into this evening and may be strong to severe with locally heavy rainfall likely. This heavy rain could cause isolated flooding...especially in areas that saw heavy rain on Friday and earlier this morning. A brief break is expected on Tuesday but additional storms are expected Wednesday into Thursday. Heat and humidity values will steadily increase through the middle of the week. && .UPDATE... Issued at 1200 PM EDT Mon Jul 10 2017 Remnants of MCS now progressing through northwest Ohio late this morning. Convection is more vigorous along southern periphery of associated MCV. These showers and storms will exit shortly after noon with a brief lull in greater rain chances setting up for the early afternoon hours. Already beginning to see a line of showers and thunderstorms line up across north central Illinois on southern flank of stable bubble, marking the leading edge of greater instability across the mid MS Valley. These storms may tend to weaken over next hour or two as they counter more stable conditions. Expecting storms to redevelop after 20Z more likely along residual synoptic/outflow reinforced boundary from extreme southwest Lower Michigan to extreme northwest Ohio. While conditions have temporarily stabilized across northern Indiana, expecting strong advective fields to allow for fairly rapid destabilization once again after 18Z. Given shear/instability combo, initial storm development late this afternoon may pose some supercellular characteristics given effective shear of 30 to 45 knots. 0-3 km shear vectors should be oriented more in parallel fashion to boundary, but 0-1 km shear of 20 to 30 knots argue for at least some non-zero tornado potential before storms likely congeal late afternoon/early evening. Storms should drop south across southern third of the area later this evening with an accompanying wind/hail/heavy rain potential. Greatest severe potential late afternoon and evening generally appears to be along and south of US 6 corridor. Hydro will need to be monitored closely with second round of storms this afternoon as many locations across northwest Ohio have received between 1 and 3 inches of rain overnight through this morning with additional heavy rain posing a flood/flash flood threat. Previous forecast in good shape and only minimal changes made to PoPs to account for expected trends next several hours. && .SHORT TERM...(Today and Tonight) Issued at 330 AM EDT Mon Jul 10 2017 MCS rolling across the Upper Midwest as expected this morning, fueled by steep midlevel lapse rates, strong shear, and nearly 3000 J/kg of MUCAPE with excellent LLJ and associated moisture transport. Forward propagating Corfidi vectors and thickness lines continue to suggest more of an eastward turn this morning with main area of convection moving into our CWA around 12Z. (Additional SCT storms will likely continue in our east as well.) MCS maintenance parameters not as favorable over our area with weaker midlevel lapse rates and less supportive mean flow/shear (southerly 0-2 km SR winds also less favorable with eastward hook into our area). While the threat for an organized MCS/significant severe weather event is low, ample 850mb moisture advection (850mb dewpoints near 15C) and still modest lapse rates aloft will support up to 2000 J/kg of MUCAPE with enough flow to support an isolated damaging wind/hail threat. MCS actually already looking a bit ragged on radar mosaic and suspect impinging LLJ will favor additional development ahead of the main line, beginning in our NW in a few hours. While isolated severe threat is possible, heavy rain and flooding will be larger concern. Widespread area of moderate rain seen on radar mosaic and expect this will envelope our CWA later this morning. Atmospheric moisture is not extremely high but PW values are over 1.5 inches and warm cloud depths are around 12 kft. However, HRRR indicating more of a north-south orientation to the line with limited backbuilding/ training potential and upstream rainfall reports so far have not been particularly impressive for most areas. Main concern for flash flooding will be in areas impacting by Friday's rain. Corridor of Friday's rain was intense but also narrow with very little precip on either side. Therefore expect just isolated flooding threat and will hold with just ESF/HWO for now. Question remains what the impact of this morning convection will be on afternoon/evening activity. Typically this morning convection would trash our evening chances but as previously noted, tremendous low level moisture advection anticipated with 40+ kt LLJ sending a pronounced 850mb theta-e ridge into our region from the Central Plains. 850mb dewpoints approach 18C with PW values climbing near 2 inches. While the impact of morning storms remains somewhat unclear, this moisture advection (in concert with midlevel lapse rates climbing to 7 C/km) would suggest enough instability for a second round of strong/severe storms this evening as SBCAPE values potentially climb to near 3000 J/kg by 00Z. And with 40+ kts at 850mb and tremendous veering through the column, it will not take much to produce organized clusters of storms with damaging winds. While the threat of tornadoes is low due to lack of significantly backed near-surface wind/"hockey-stick" hodographs, they cannot be ruled out given good 0-1km shear/helicity and relatively low LCL's in moist environment. Deep layer shear of 35-40 kts also supports potential for supercells, assuming adequate instability, with hail also a concern. Best chances of severe weather likely along and south of US-30 in the 21-06Z timeframe as suggested by the WRF-ARW given potentially less impact from morning activity and better proximity to best moisture plume. However, difficult to rule out the northern counties either. Heavy rain/flooding also obviously a concern if instability field does recover and support widespread/ sustained updrafts. Will defer to day shift to nail down details with benefit of seeing exactly how AM convection evolves but the threat for both severe weather and flooding is certainly there. && .LONG TERM...(Tuesday through Sunday) Issued at 330 AM EDT Mon Jul 10 2017 Bright side to today's very active weather is that most 00Z guidance now suggest enough ridging/subsidence in highly worked-over environment to push boundary south of our area on Tuesday and give a break from busy weather. A few storms possible in our far south Tues afternoon but most of the CWA now appears dry and have cut back PoPs even further. Break will be relatively short-lived though as next trough approaches the northern Lakes and increasing/backing low level flow will send front northward again late Tues night/Wed. Some brief strong storms/heavy rain may be possible early Wed morning (especially in our north) but best isentropic ascent and moisture convergence appear to focus over central MI on Wed with our CWA in capped warm sector. Better chances will arrive Wed night into Thu as cold front finally pushes south and scours out moisture/instability. Severe weather will be possible with this cold front given moderate instability, decent shear, and good forcing. Much will depend on exact timing though, which is a bit uncertain at this range. Dry to end the work week but secondary cold front possible sometime late Saturday per both latest GFS and ECMWF. && .AVIATION...(For the 18Z TAFS through 18Z Tuesday Afternoon) Issued at 129 PM EDT Mon Jul 10 2017 Expecting storms this afternoon to come in from the west along with a low pressure system and coincident theta-e ridge. Increasing instability and shear will allow for strong to severe thunderstorms this afternoon especially along and south of a boundary along route 6 so will include TSRA mention at FWA with damaging wind, hail and flooding as the main threats. Area of subsidence behind morning convection allowed for lower CIGs in SBN area, but with afternoon convection, feel some lifting in CIGs is possible. However, do believe that rain will allow for decreased conditions into MVFR range especially at FWA. Winds will continue out of the southwest and will be able to gust into the 20s of knots this afternoon with good mixing of a nearby low level jet. Behind today's convection, expecting conditions to deteriorate to MVFR at FWA and possibly into IFR at SBN with fog forming as subsidence occurs. && .IWX WATCHES/WARNINGS/ADVISORIES... IN...NONE. MI...NONE. OH...NONE. LM...NONE. && UPDATE...Marsili SYNOPSIS...AGD/Roller SHORT TERM...AGD LONG TERM...AGD AVIATION...Roller Visit us at www.weather.gov/iwx Follow us on Facebook...Twitter...and YouTube at: www.facebook.com/NWSNorthernIndiana www.twitter.com/nwsiwx www.youtube.com/NWSNorthernIndiana
Hazardous weather outlook, Jul 10, 4:56 AM EDT, 9 hours 53 minutes before
Hazardous Weather Outlook National Weather Service Northern Indiana 456 AM EDT Mon Jul 10 2017 INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005- 015-016-024-025-110900- La Porte-St. Joseph IN-Elkhart-Lagrange-Steuben-Noble-De Kalb-Starke- Pulaski-Marshall-Fulton IN-Kosciusko-Whitley-Allen IN-White-Cass IN- Miami-Wabash-Huntington-Wells-Adams-Grant-Blackford-Jay-Berrien- Cass MI-St. Joseph MI-Branch-Hillsdale-Williams-Fulton OH-Defiance- Henry-Paulding-Putnam-Van Wert-Allen OH- 456 AM EDT Mon Jul 10 2017 /356 AM CDT Mon Jul 10 2017/ This hazardous weather outlook is for portions of southwest Michigan...northern Indiana and northwest Ohio. .DAY ONE...Today and Tonight Additional thunderstorms are expected this morning. Widespread severe weather is not anticipated, but an isolated strong to severe thunderstorm is possible with isolated damaging winds...hail...and locally heavy rainfall. Additional thunderstorms are expected to develop this evening. Some of these storms may be severe with damaging winds...hail...and heavy rain. Localized flooding is possible...especially in areas that saw heavy rain on Friday. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday Additional thunderstorms are expected on Wednesday and Thursday. Severe weather may be possible but confidence is low at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed. && Stay tuned to NOAA Weather Radio for further details or updates...or check our web site at weather.gov/iwx LMZ043-046-110900- New Buffalo MI to St Joseph MI-Michigan City IN to New Buffalo MI- 456 AM EDT Mon Jul 10 2017 This hazardous weather outlook is for portions of The Nearshore Waters of Southeastern Lake Michigan. .DAY ONE...Today and Tonight Thunderstorms are expected this morning and again this evening. Some of the storms may be strong to severe. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday Additional thunderstorms are possible Wednesday and Thursday. && Stay tuned to NOAA Weather Radio for further details or updates...or check our web site at weather.gov/iwx
In the hours before
Local storm report, Jul 10, 12:16 PM EDT, 2 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1216 PM EDT MON JUL 10 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1215 PM HEAVY RAIN 4 NNW NEW HAVEN 41.12N 85.06W
07/10/2017 E1.55 INCH ALLEN IN AMATEUR RADIO
&&
SKIPLocal storm report, Jul 10, 1:38 PM EDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
138 PM EDT MON JUL 10 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1235 PM HEAVY RAIN 1 N RIVARE 40.83N 84.84W
07/10/2017 E3.75 INCH ADAMS IN PUBLIC
TOTAL SINCE MIDNIGHT.
&&
CRLocal storm report, Jul 10, 2:00 PM EDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
200 PM EDT MON JUL 10 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1233 PM FLOOD 3 SW LIBERTY CENTER 41.41N 84.05W
07/10/2017 HENRY OH PUBLIC
ROAD CLOSED DUE TO HIGH WATER UNTIL WATER
RECEDES. A VEHICLE WAS STUCK IN HIGH WATER.
&&
CRLocal storm report, Jul 10, 2:02 PM EDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
202 PM EDT MON JUL 10 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1240 PM TSTM WND DMG LIMA 40.74N 84.11W
07/10/2017 ALLEN OH BROADCAST MEDIA
NUMEROUS STREETS FLOODED IN AND AROUND LIMA.
SOME STREETS ARE BEING CLOSED OFF BY POLICE.
&&
SKIPLocal storm report, Jul 10, 2:03 PM EDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
203 PM EDT MON JUL 10 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1235 PM HEAVY RAIN CONVOY 40.92N 84.71W
07/10/2017 M1.14 INCH VAN WERT OH EMERGENCY MNGR
TOTAL FROM PAST 6 HRS.
&&
CRLocal storm report, Jul 10, 2:06 PM EDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
206 PM EDT MON JUL 10 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1240 PM FLOOD LIMA 40.74N 84.11W
07/10/2017 ALLEN OH BROADCAST MEDIA
NUMEROUS STREETS FLOODED IN AND AROUND LIMA.
SOME STREETS ARE BEING CLOSED OFF BY POLICE.
&&
SKIPThe office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 9, 9:23 PM EDT | River Flood Watch | IWX | Fulton, Marshall, Pulaski, Starke | 5 days |
| Jul 10, 12:53 AM EDT | Special Weather Statement | IWX | Miami | 37 min |
| Jul 10, 1:51 AM EDT | Special Weather Statement | IWX | Wells | 24 min |
| Jul 10, 2:22 AM EDT | Special Weather Statement | IWX | Whitley | 23 min |
| Jul 10, 2:55 AM EDT | Special Weather Statement | IWX | Huntington | 35 min |
| Jul 10, 3:11 AM EDT | Severe Thunderstorm Warning | IWX | Allen, Huntington, Wells | 49 min |
| Jul 10, 4:13 AM EDT | Special Weather Statement | IWX | Allen | 32 min |
| Jul 10, 4:46 AM EDT | Special Weather Statement | IWX | Adams | 29 min |
| Jul 10, 8:51 AM EDT | Special Weather Statement | IWX | Noble | 39 min |
| Jul 10, 9:00 AM EDT | Special Weather Statement | IWX | Fulton, Kosciusko, Marshall | 45 min |
| Jul 10, 9:09 AM EDT | Special Weather Statement | IWX | Huntington | 36 min |
| Jul 10, 9:15 AM EDT | Special Marine Warning | IWX | 90 min | |
| Jul 10, 9:20 AM EDT | Severe Thunderstorm Warning | IWX | Elkhart, Fulton, Kosciusko, Marshall, Saint Joseph, Whitley | 40 min |
| Jul 10, 9:47 AM EDT | Special Weather Statement | IWX | LaGrange, Noble | 58 min |
| Jul 10, 9:54 AM EDT | Areal Flood Advisory | IWX | DeKalb, Elkhart, Kosciusko, LaGrange, Noble, Steuben | 111 min |
| Jul 10, 10:09 AM EDT | Areal Flood Advisory | IWX | Adams, Allen, Huntington, Wells | 111 min |
| Jul 10, 10:53 AM EDT | River Flood Warning | IWX | Cass, Kosciusko, Miami, Wabash, Whitley | 3 days |
| Jul 10, 5:02 PM EDT | Special Weather Statement | IWX | Fulton | 43 min |
| Jul 10, 6:52 PM EDT | Special Weather Statement | IWX | White | 53 min |
| Jul 10, 7:40 PM EDT | Special Weather Statement | IWX | Cass | 50 min |
| Jul 10, 7:48 PM EDT | Tornado Warning | IWX | Cass | 42 min |
| Jul 10, 7:55 PM EDT | Tornado Warning | IWX | Miami, Wabash | 50 min |
| Jul 10, 4:15 AM EDT | Special Weather Statement | IWX | Fulton | 30 min |
| Jul 10, 4:17 AM EDT | Special Weather Statement | IWX | Fulton | 28 min |
| Jul 10, 4:47 AM EDT | Special Weather Statement | IWX | Henry | 28 min |
| Jul 10, 6:19 AM EDT | Special Weather Statement | IWX | Putnam | 26 min |
| Jul 10, 6:50 AM EDT | Special Weather Statement | IWX | Putnam | 25 min |
| Jul 10, 8:52 AM EDT | Special Weather Statement | IWX | Fulton, Henry, Putnam | 23 min |
| Jul 10, 10:16 AM EDT | Areal Flood Advisory | IWX | Defiance, Fulton, Henry, Williams | 119 min |
| Jul 10, 11:21 AM EDT | River Flood Watch | IWX | Defiance, Fulton, Williams | 5 days |
| Jul 10, 11:36 AM EDT | Areal Flood Advisory | IWX | Fulton, Williams | 3 hr |
| Jul 10, 11:53 AM EDT | Special Weather Statement | IWX | Allen | 22 min |
| Jul 10, 2:03 PM EDT | Areal Flood Advisory | IWX | Allen | 3 hr |
Nearby
Flash Flood Watches in Indiana, 2017Flash Flood Watches in Ohio, 2017Every flash flood watch in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.